N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Efficient adaptive integration of functions with sharp gradients and cusps in n-dimensional parallelepipeds

S. E. Mousavi, J. E. Pask, and N. Sukumar. Efficient adaptive integration of functions with sharp gradients and cusps in n-dimensional parallelepipeds. International Journal for Numerical Methods in Engineering, 91(4):343–357, 2012.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Mousavi:2012:EAI,
	author = "S. E. Mousavi and J. E. Pask and N. Sukumar",
	title  = "Efficient adaptive integration of functions with sharp 
             gradients and cusps in <em>n</em>-dimensional
             parallelepipeds",
	journal = IJNME,
 	volume = 91,
 	number = 4,
 	pages  = {343--357},
  	year   = 2012,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/pufeadapquadrature.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20